MathSciNet Relay Station
MathSciNet bibliographic data
MR1711275 (2001a:14005) 14C15 (14C25 14G35 14H10 14H52)
Gordon, B. B.; Murre, J. P. Chow motives of elliptic modular threefolds. J. Reine Angew. Math. 514 (1999), 145–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement